# SDR AALA201802209055

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,111 hours, 25,461 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT DOOR HANDLE INDICATOR LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE LAMPS  IAW 52-20-00 AND PERFORMED SATISFACTORY OPS CHECKED.
